# SDR AALA201606099001

- Difficulty date: May 24, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757032201100
- Part serial: 03005
- Condition: Corroded
- Location: Te Flap
- Part time: 42,445 hours, 22,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON LT WING INBD FLAP INTERCONNECTING STRUT INTERNAL AREA.  REPLACED LT WING INBD FLAP INTERCONNECTING STRUT IAW AMM 27-51-44 & TASK CARD 26C57057001.
